Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 34, Number 150
HTML articles powered by AMS MathViewer

A high-order difference method for differential equations
Robert E. Lynch and John R. Rice PDF
Math. Comp. 34 (1980), 333-372
Numerical integrators for stiff and highly oscillatory differential equations
Simeon Ola Fatunla PDF
Math. Comp. 34 (1980), 373-390
Computation of steady shocks by second-order finite-difference schemes
Lasse K. Karlsen PDF
Math. Comp. 34 (1980), 391-400
On the $L^{\infty }$-convergence of Galerkin approximations for second-order hyperbolic equations
Garth A. Baker and Vassilios A. Dougalis PDF
Math. Comp. 34 (1980), 401-424
Convergence of multigrid iterations applied to difference equations
Wolfgang Hackbusch PDF
Math. Comp. 34 (1980), 425-440
Polynomial approximation of functions in Sobolev spaces
Todd Dupont and Ridgway Scott PDF
Math. Comp. 34 (1980), 441-463
Error analysis of some techniques for updating orthogonal decompositions
C. C. Paige PDF
Math. Comp. 34 (1980), 465-471
An incomplete factorization technique for positive definite linear systems
T. A. Manteuffel PDF
Math. Comp. 34 (1980), 473-497
On variable-metric methods for sparse Hessians
D. F. Shanno PDF
Math. Comp. 34 (1980), 499-514
A stable quotient-difference algorithm
A. N. Stokes PDF
Math. Comp. 34 (1980), 515-519
On the convergence of an algorithm computing minimum-norm solutions of ill-posed problems
J. T. Marti PDF
Math. Comp. 34 (1980), 521-527
Nonlinear curve-fitting in the $L_{1}$ and $L_{\infty }$ norms
Richard L. Shrager and Edward Hill PDF
Math. Comp. 34 (1980), 529-541
Inductive formulae for general sum operations
Daniel Minoli PDF
Math. Comp. 34 (1980), 543-545
On Stieltjes’ continued fraction for the gamma function
Bruce W. Char PDF
Math. Comp. 34 (1980), 547-551
High-precision values of the gamma function and of some related coefficients
Arne Fransén and Staffan Wrigge PDF
Math. Comp. 34 (1980), 553-566
Calculation of the regulator of a pure cubic field
H. C. Williams, G. Cormack and E. Seah PDF
Math. Comp. 34 (1980), 567-611
The groups of order $p^{6}$ ($p$ an odd prime)
Rodney James PDF
Math. Comp. 34 (1980), 613-637
Issues in nonlinear hyperperfect numbers
Daniel Minoli PDF
Math. Comp. 34 (1980), 639-645
$p$-divisibility of certain sets of Bernoulli numbers
Samuel S. Wagstaff PDF
Math. Comp. 34 (1980), 647-649
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 34 (1980), 651
Corrigenda
PDF
Math. Comp. 34 (1980), 652
Table Errata
PDF
Math. Comp. 34 (1980), 652
Author Index
PDF
Math. Comp. 34 (1980), 653-654